RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 11, Issue 3  


Polynomial invariants of finite groups over fields of prime characteristic
S. A. Stepanov
3
Threshold property for systems of equations in finite fields
V. F. Kolchin
15
On the reduction of the calculation of discrete logarithms on an elliptic curve to the calculation of discrete logarithms in a finite field
I. A. Semaev
24
On the spectra of connected graphs
S. V. Savchenko
29
Congruences of finite multibase universal algebras
I. G. Shaposhnikov
48
Modeling and search complexity in multiprocessor systems
È. È. Gasanov, E. R. Erokhina
63
Some characteristics of two-stage designs of experiments
M. I. Tikhomirova, V. P. Chistyakov
83
The law of large numbers for permanents of random stochastic matrices
A. N. Timashev
91
On the random coding method
V. A. Ivanov
99
On some properties of three-index transportation polytopes
M. A. Kravtsov, A. P. Krachkovskii
109
Weakly implicative selector sets of dimension 3
A. N. Degtev, D. I. Ivanov
126
Parametrization of solutions of some equations of squares in a free monoid
G. S. Makanin, T. A. Makanina
133
On the complexity of narrow systems of Boolean functions
A. V. Chashkin
149
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019